# SDR JJBA20210621040

- Difficulty date: June 21, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 35,887 hours, 22,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 61-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION LH SILL (UPPER FLOOR) BETWEEN FRM 61 AND FRM 64 ABOVE STGR 16. REMOVED DAMAGE SILL, LOCATED AND DRILLED NEW SILL AT LH FLOOR SUPPORT BETWEEN FR 61-64 STR 161. APPLIED ALODINE AND PRIMED HOLES. INSTALLED NEW SILL AND APPLIED TOP COAT.
